Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 60, NWS Jacksonville, FL

May 15, 2012Duval County, Nassau County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at May 15, 2012, 2:57 PM EDT for Duval County, Nassau County, Florida. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2012, 2:57 PM EDT (18:57 UTC)
Expired
May 15, 2012, 3:38 PM EDT
In force
41 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Duval County, FL, Nassau County, FL

The radar

The Jacksonville radar (KJAX), 18 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 3:21 PM EDTTSTM WND GST 465 E Arlington, FLCRAIG AIRPORT ASOS REPORTED WIND GUST OF 40 KNOTS.
May 15, 3:30 PM EDTTSTM WND DMG1 E Arlington, FLTHE JACKSONVILLE ELECTRIC AUTHORITY REPORTED WIDESPREAD POWERLINE DAMAGE ACROSS ARLINGTON AND NEAR CRAIG AIRFIELD WHERE TREES AND DEBRIS WERE BLOWN INTO POWER LINES FROM THUNDERSTORM WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.0 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 862 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
862 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
926 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

507 
WUUS52 KJAX 151857
SVRJAX
FLC031-089-152000-
/O.NEW.KJAX.SV.W.0060.120515T1857Z-120515T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
257 PM EDT TUE MAY 15 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN DUVAL COUNTY IN NORTHEAST FLORIDA
  EASTERN NASSAU COUNTY IN NORTHEAST FLORIDA

* UNTIL 400 PM EDT

* AT 258 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM FORT CAROLINE TO
  NORMANDY...OR ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
  TALBOT ISLAND TO 9 MILES WEST OF DOWNTOWN JACKSONVILLE...AND MOVING
  EAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  NORMANDY...ORTEGA...TALBOT ISLAND...LITTLE TALBOT ISLAND...
  RIVERSIDE...DOWNTOWN JACKSONVILLE...SAN MARCO...FORT CAROLINE...
  ARLINGTON...SAN PABLO...NEPTUNE BEACH AND MAYPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3024 8186 3039 8185 3058 8144 3054 8142
      3052 8142 3051 8144 3049 8141 3041 8140
      3040 8139 3029 8139
TIME...MOT...LOC 1858Z 264DEG 13KT 3043 8150 3031 8179

$$

ENYEDI
3 follow-up statements
082 
WWUS52 KJAX 151909
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
309 PM EDT TUE MAY 15 2012

FLC031-089-152000-
/O.CON.KJAX.SV.W.0060.000000T0000Z-120515T2000Z/
DUVAL FL-NASSAU FL-
309 PM EDT TUE MAY 15 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR EASTERN NASSAU AND NORTHEASTERN DUVAL COUNTIES...

AT 309 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM LITTLE TALBOT ISLAND TO
NORMANDY...OR ALONG A LINE EXTENDING FROM TALBOT ISLAND TO 6 MILES
WEST OF DOWNTOWN JACKSONVILLE...MOVING EAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ORTEGA...TALBOT ISLAND...LITTLE TALBOT ISLAND...DOWNTOWN
JACKSONVILLE...RIVERSIDE...SAN MARCO...FORT CAROLINE...ARLINGTON...
MAYPORT...SAN PABLO AND NEPTUNE BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3025 8177 3042 8178 3058 8144 3054 8142
      3052 8142 3051 8144 3049 8141 3041 8140
      3040 8139 3029 8139
TIME...MOT...LOC 1909Z 264DEG 13KT 3043 8145 3031 8174

$$
792 
WWUS52 KJAX 151918
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
318 PM EDT TUE MAY 15 2012

FLC089-151928-
/O.CAN.KJAX.SV.W.0060.000000T0000Z-120515T2000Z/
NASSAU FL-
318 PM EDT TUE MAY 15 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EASTERN NASSAU COUNTY
IS CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3027 8162 3048 8163 3051 8145 3052 8142
      3051 8144 3048 8141 3041 8140 3040 8139
      3029 8139
TIME...MOT...LOC 1918Z 264DEG 13KT 3043 8141 3031 8170

$$

FLC031-152000-
/O.CON.KJAX.SV.W.0060.000000T0000Z-120515T2000Z/
DUVAL FL-
318 PM EDT TUE MAY 15 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR EASTERN DUVAL COUNTY...

AT 318 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM LITTLE TALBOT ISLAND TO 8
MILES WEST OF ARLINGTON...OR ALONG A LINE EXTENDING FROM TALBOT
ISLAND TO DOWNTOWN JACKSONVILLE...MOVING EAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORT
CAROLINE...ARLINGTON...MAYPORT...SAN PABLO AND NEPTUNE BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3027 8162 3048 8163 3051 8145 3052 8142
      3051 8144 3048 8141 3041 8140 3040 8139
      3029 8139
TIME...MOT...LOC 1918Z 264DEG 13KT 3043 8141 3031 8170

$$
547 
WWUS52 KJAX 151938
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
338 PM EDT TUE MAY 15 2012

FLC031-151948-
/O.CAN.KJAX.SV.W.0060.000000T0000Z-120515T2000Z/
DUVAL FL-
338 PM EDT TUE MAY 15 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DUVAL COUNTY IS
CANCELLED...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3027 8162 3048 8163 3051 8145 3052 8142
      3051 8144 3048 8141 3041 8140 3040 8139
      3029 8139
TIME...MOT...LOC 1938Z 264DEG 13KT 3044 8133 3032 8162

$$

HESS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 2:38 PM EDT, 19 minutes earlier.

Area forecast discussion, May 15, 2:38 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
238 PM EDT TUE MAY 15 2012

...STRONG STORMS POSSIBLE ACROSS NE FLORIDA...

.SHORT TERM...
GREATER INSTABILITY TODAY HAS ALLOWED STORMS TO FIRE EARLIER THAN
PREVIOUS DAYS. SOME OF STORMS ARE ALREADY EXHIBITING SEVERE
POTENTIAL. STORMS ARE ALIGNED WITH A THETA-E RIDGE FROM ALACHUA TO
DUVAL AND CAMDEN COUNTIES. SATELLITE SHOWS A SHORTWAVE TROUGH OVER
THIS AREA. ANOTHER SHORTWAVE OVER THE FL PANHANDLE SHOULD ROTATE
EASTWARD LATER THIS AFTN INTO THE EVENING BRINGING ANOTHER ROUND
OF CONVECTION SIMILAR TO YESTERDAY. WILL KEEP LIKELY POPS ALONG
EASTERN ZONES OF NE FL PAST 8 PM. PATCHY FOG IS PSBL AGAIN TONIGHT
ALTHOUGH WATER VAPOR SHOWS CONSIDERABLE HIGH CLOUDINESS ADVECTING
TOWARD FL AND NOT EXPECTING AS MUCH DENSE FOG AS OCCURRED LAST
NIGHT ACRS SE GA. MIN TEMPS WILL BE IN THE 60S.

WEDNESDAY AND THURSDAY...
A SHORTWAVE TROUGH CURRENTLY ROTATING ACROSS TEXAS WILL DE-AMPLIFY
AS IT CROSSES OUR REGION ON THURSDAY. A MODERATE TO STRONG
SOUTHWEST FLOW ALOFT AHEAD OF THIS FEATURE WILL CONTINUE TO ADVECT
AMPLE MOISTURE INTO OUR REGION. A SURFACE TROUGH/FRONTAL
BOUNDARY...POSITIONED WEST OF OUR REGION ALONG WITH ACTIVE
MESOSCALE BOUNDARIES SUCH AS SEA BREEZES WILL SUPPORT AT LEAST
SCATTERED SHOWERS/STORMS. AN INITIALLY WEAK SURFACE PRESSURE
PATTERN AND SLIGHTLY LESS CLOUD COVER WILL ALLOW TEMPERATURES TO
RISE INTO THE UPPER 80S FOR INTERIOR SECTIONS...AND MID 80S ALONG
THE COAST.

.LONG TERM /FRIDAY THROUGH TUESDAY/...
UNSETTLED WEATHER PATTERN IS EXPECTED TO CONTINUE ALBEIT WITH A
FEW CHANGES EARLY NEXT WEEK. HIGH PRESSURE RIDGE WILL BEGIN
BUILDING SWD ALONG THE ERN SEABOARD FROM NEW ENGLAND TOWARD THE
ERN GULF COAST. CYCLOGENESIS NOW APPEARS WELL EAST OF THE OUTER
BANKS. THUS THE PRESSURE GRADIENT TIGHTENS CONSIDERABLY AND NE TO
EAST WINDS SET UP OVER THE FORECAST AREA. EXPECT BREEZY TO WINDY
CONDITIONS FRIDAY THROUGH SUNDAY...WITH PERIODS OF SHOWERS MOVING
ONSHORE. MODELS VARY AS TO WHETHER A MID LEVEL CUTOFF LOW FORMS
NEAR THE LOCAL AREA. IF IT DOES...THEN RAIN CHANCES WOULD LIKELY
INCREASE FOR THE WEEKEND. WILL KEEP LOW END POPS FOR NOW AND
ADJUST AS THE SCENARIO UNFOLDS. THE UNSETTLED PATTERN CONTINUES
MONDAY WITH THE POSSIBILITY OF AN INVERTED COASTAL TROUGH
DEVELOPING. TEMPERATURES WILL BE NEAR CLIMO WITH LESS DIURNAL
VARIATION NEAR THE COAST DUE TO ONSHORE FLOW.

&&

.AVIATION...
THUNDERSTORMS EXPECTED TO CONTINUE INTO THE EVENING HOURS AND HAVE
VCTS UNTIL APPROX 02Z. HAVE TIMED TEMP0 FOR TSRA AND GUSTY WINDS
THIS AFTN ACCORDING TO WHEN EXPECTED AT EACH TERMINAL. HAVE MVFR
IN FOG LATE TONIGHT WITH EXCEPTIONN OF SSI.

&&

.MARINE...
TROUGH TO THE WEST WILL PUSH THROUGH THURSDAY NIGHT. WINDS AND
SEAS WILL INCREASE FRIDAY WITH A DEVELOPING NE FLOW AND SCA
CONDITIONS ARE ANTICIPATED OVER THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  64  86  62  88 /  50  40  40  50
SSI  69  83  69  81 /  40  40  40  40
JAX  65  87  65  86 /  50  50  50  50
SGJ  68  83  68  82 /  50  60  50  50
GNV  65  87  63  87 /  40  70  50  60
OCF  66  87  65  87 /  40  70  60  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

TRABERT/ENYEDI
Hazardous weather outlook, May 15, 8:39 AM EDT, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
839 AM EDT TUE MAY 15 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-161000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
839 AM EDT TUE MAY 15 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

...SLIGHT RISK FOR STRONG TO SEVERE STORMS ACROSS SOUTHEAST GEORGIA
AND NORTHEAST FLORIDA THROUGH THE EVENING...

.DAY ONE...TONIGHT...

SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE ACROSS THE AREA
THROUGH THE EVENING. STORMS WILL MOVE NORTHEAST WITH MOST ACTIVITY
OCCURRING ALONG THE ATLANTIC COAST. LOCALLY STRONG WIND GUSTS...HAIL
AND HEAVY RAINFALL CAN BE EXPECTED WITH THE STRONGEST STORMS. STORM
MOTION WILL BE EAST TO NORTHEAST AROUND 20 MPH.

THUNDERSTORM ACTIVITY WILL DIMINISH TO JUST ISOLATED COVERAGE BY
MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THERE IS A CHANCE OF AT LEAST SCATTERED THUNDERSTORMS EACH
AFTERNOON AND EVENING THROUGH THURSDAY. THE MAIN CONCERNS WILL BE
GUSTY WINDS AND CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED LATER
TODAY INTO THIS EVENING.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

JDS/ABE/MKT

In the hours before

Special weather statement, May 15, 2:24 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
224 PM EDT TUE MAY 15 2012

FLZ025-032-151915-
CLAY-DUVAL-
224 PM EDT TUE MAY 15 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN CLAY
AND WESTERN DUVAL COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING
VALID UNTIL 315 PM EDT...

AT 224 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 6 MILES SOUTHWEST OF
JACKSONVILLE HEIGHTS...OR 7 MILES NORTHWEST OF LAKESIDE...MOVING
NORTHEAST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND LAKESIDE...DOCTORS INLET...BELLAIR...ORANGE
PARK...JACKSONVILLE HEIGHTS...MANDARIN...NORMANDY...ORTEGA...
RIVERSIDE AND SAN MARCO THROUGH 315 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3045 8183 3020 8153 3005 8182 3024 8202
TIME...MOT...LOC 1824Z 231DEG 19KT 3020 8185

WOLF
Special weather statement, May 15, 2:38 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
238 PM EDT TUE MAY 15 2012

GAZ136-152>154-165-151930-
BRANTLEY-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN-WAYNE-
238 PM EDT TUE MAY 15 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WAYNE...NORTHEASTERN BRANTLEY...NORTHERN CAMDEN...GLYNN AND EXTREME
SOUTHERN MCINTOSH COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 330 PM EDT...

AT 238 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES SOUTH OF WAYNESVILLE...OR 13 MILES
EAST OF NAHUNTA...MOVING NORTHEAST AT 20 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WAVERLY...WAYNESVILLE...
DOCK JUNCTION...THALMANN...BOYS ESTATE...EVERETT AND MOUNT PLEASANT
THROUGH 330 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3103 8172 3117 8188 3151 8166 3148 8161
      3145 8162 3136 8152 3134 8144 3128 8139
TIME...MOT...LOC 1838Z 208DEG 18KT 3118 8177

ENYEDI
Local storm report, May 15, 2:41 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
241 PM EDT TUE MAY 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     TSTM WND GST     JACKSONVILLE BEACH      30.28N 81.39W
05/15/2012  E0 MPH           DUVAL              FL   ASOS

            NOLF WHITEHOUSE FIELD ASOS PK WND 22043/1823

&&

AWALKER
Special weather statement, May 15, 2:43 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
243 PM EDT TUE MAY 15 2012

FLZ032-033-037-038-151945-
CLAY-FLAGLER-PUTNAM-ST. JOHNS-
243 PM EDT TUE MAY 15 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
CLAY...NORTHERN PUTNAM...ST. JOHNS AND NORTHWESTERN FLAGLER COUNTIES
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 345
PM EDT...

AT 243 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM PUTNAM HALL TO
JOHNSON...MOVING NORTHEAST AT 30 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND PUTNAM HALL...JOHNSON...INTERLACHEN...
FLORAHOME...HOLLISTER...MANNVILLE...CARRAWAY...PALATKA...SAN MATEO
AND EAST PALATKA THROUGH 345 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2954 8203 2980 8200 3013 8134 2994 8129
      2988 8126 2977 8125 2963 8119
TIME...MOT...LOC 1843Z 240DEG 27KT 2978 8191 2961 8191

ENYEDI
Local storm report, May 15, 2:49 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
249 PM EDT TUE MAY 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     HAIL             JACKSONVILLE INTL ARPT  30.48N 81.71W
05/15/2012  E0.25 INCH       DUVAL              FL   OFFICIAL NWS OBS

            PEA SIZE HAIL REPORTED BY OFFICAL OBSERVER

&&

AWALKER
Local storm report, May 15, 2:51 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
251 PM EDT TUE MAY 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             4 W NORMANDY            30.30N 81.82W
05/15/2012  E0.25 INCH       DUVAL              FL   COCORAHS

            ALSO REPORTED 1 INCH OF RAIN IN LAST 35 MINS

&&

LSTRUBLE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 8:08 PM EDTSpecial Weather StatementJAXSaint Johns37 min
May 14, 8:15 PM EDTSpecial Weather StatementJAXBaker30 min
May 14, 9:46 PM EDTSpecial Marine WarningJAX119 min
May 14, 10:48 PM EDTSpecial Weather StatementJAXDuval42 min
May 14, 11:18 PM EDTSpecial Marine WarningJAX57 min
May 15, 12:22 AM EDTSpecial Marine WarningJAX48 min
May 15, 1:15 PM EDTSpecial Weather StatementJAXNassau30 min
May 15, 1:23 PM EDTSpecial Weather StatementJAXBradford37 min
May 15, 1:40 PM EDTSpecial Weather StatementJAXNassau50 min
May 15, 1:48 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Saint Johns42 min
May 15, 1:59 PM EDTSpecial Weather StatementJAXBradford46 min
May 15, 2:14 PM EDTSpecial Marine WarningJAX91 min
May 15, 2:22 PM EDTSpecial Weather StatementJAXDuval38 min
May 15, 2:24 PM EDTSpecial Weather StatementJAXDuval51 min
May 15, 2:30 PM EDTSevere Thunderstorm WarningJAXClay, Duval31 min
May 15, 2:43 PM EDTSpecial Weather StatementJAXPutnam, Saint Johns62 min
May 15, 2:45 PM EDTSpecial Marine WarningJAX90 min
May 15, 3:16 PM EDTSpecial Weather StatementJAXPutnam29 min
May 15, 3:26 PM EDTAreal Flood AdvisoryJAXDuval94 min
May 15, 3:30 PM EDTSpecial Weather StatementJAXSaint Johns30 min
May 15, 3:32 PM EDTSpecial Weather StatementJAXDuval28 min
May 15, 3:47 PM EDTSpecial Weather StatementJAXUnion28 min
May 15, 3:48 PM EDTSpecial Weather StatementJAXNassau27 min
May 15, 3:50 PM EDTSpecial Weather StatementJAXFlagler25 min
May 15, 3:53 PM EDTSevere Thunderstorm WarningJAXFlagler, Saint Johns37 min
May 15, 4:03 PM EDTSevere Thunderstorm WarningJAXNassau23 min
May 15, 4:10 PM EDTSpecial Marine WarningJAX95 min
May 15, 4:19 PM EDTSpecial Weather StatementJAXBradford26 min
May 15, 4:32 PM EDTSpecial Weather StatementJAXFlagler28 min
May 15, 4:45 PM EDTSpecial Weather StatementJAXBradford, Clay30 min
May 15, 5:02 PM EDTSpecial Marine WarningJAX65 min
May 15, 5:31 PM EDTSpecial Weather StatementJAXBradford29 min
May 15, 6:51 PM EDTSpecial Weather StatementJAXBaker24 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.